# SDR DL72S952187

- Difficulty date: May 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497DA
- Make and model: Boeing 727232
- Aircraft serial: 21077
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT HMV, MOUNT HOLES CORRODED FLOOR SUPPORT ANGLE AT L-1 DOORWAY, STA 312 THROUGH 360.  HOLE CORRODED FLOORBEAM STA 328, LBL 45.  REPAIRED PER MM 53-20-11 FIG 804A.
